Posted by supergirl on May 14, 2002, at 22:38:25
In reply to Side effects started day 2 and 3, posted by SandraDee on May 11, 2002, at 10:46:47
> Well yesterday I posted stating no side effects yet, and that evening they started. Not just tingling electric signals to my face, but arms as well. It doesn't hurt, it's sort of like a minor shock (like when you touch someone). Also noticing major dry mouth - trying to increase my water intake lots. Not much of a water drinker anyhow. Still only day 3 now (37.5 mg)... no nausea, and cheerios on the floor (from my kids) don't look like boulders. Sort of worried about going up in dose when I already am feeling better. Especially after hearing all the other comments about side effects and withdrawls coming off of it. Is Effexor XR really so different from plain old Effexor?
My mother always taught me if you don't feel good, take something for it, but if you feel good now, that might be all you need. All you can do is wait and see, it is still early yet, but if it helps you get your mind together, its worth the pain to get off of it.
I had to take Effexor SR for a month when the doctor's office screwed up my Rx and I didn't realize it until it was time to take it. I couldn't afford, nor did I have the time to fix it, so I continued without the extended release. The whole month I experienced withdrawal effects that would start about 5 hours until it was time to take it again. That went away once I got back on the extended, but it didn't work the same afterwards and now I need to get off of it